Header

UZH-Logo

Maintenance Infos

Cohomotopy invariants and the universal cohomotopy invariant jump formula


Okonek, C; Teleman, A (2008). Cohomotopy invariants and the universal cohomotopy invariant jump formula. Journal of Mathematical Sciences (Tokyo), 15(3):325-409.

Abstract

Starting from ideas of Furuta, we develop a general formalism for the construction of cohomotopy invariants associated with a certain class of $S^1$-equivariant non-linear maps between Hilbert bundles. Applied to the Seiberg-Witten map, this formalism yields a new class of cohomotopy Seiberg-Witten invariants which have clear functorial properties with respect to diffeomorphisms of 4-manifolds. Our invariants and the Bauer-Furuta classes are directly comparable for 4-manifolds with $b_1=0$; they are equivalent when $b_1=0$ and $b_+>1$, but are finer in the case $b_1=0$, $b_+=1$ (they detect the wall-crossing phenomena). We study fundamental properties of the new invariants in a very general framework. In particular we prove a universal cohomotopy invariant jump formula and a multiplicative property. The formalism applies to other gauge theoretical problems, e.g. to the theory of gauge theoretical (Hamiltonian) Gromov-Witten invariants.

Abstract

Starting from ideas of Furuta, we develop a general formalism for the construction of cohomotopy invariants associated with a certain class of $S^1$-equivariant non-linear maps between Hilbert bundles. Applied to the Seiberg-Witten map, this formalism yields a new class of cohomotopy Seiberg-Witten invariants which have clear functorial properties with respect to diffeomorphisms of 4-manifolds. Our invariants and the Bauer-Furuta classes are directly comparable for 4-manifolds with $b_1=0$; they are equivalent when $b_1=0$ and $b_+>1$, but are finer in the case $b_1=0$, $b_+=1$ (they detect the wall-crossing phenomena). We study fundamental properties of the new invariants in a very general framework. In particular we prove a universal cohomotopy invariant jump formula and a multiplicative property. The formalism applies to other gauge theoretical problems, e.g. to the theory of gauge theoretical (Hamiltonian) Gromov-Witten invariants.

Statistics

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Downloads

140 downloads since deposited on 09 Nov 2009
15 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Airy differential equation, hyperbolic Schwarz map, flat front, swallowtail singularity
Language:English
Date:2008
Deposited On:09 Nov 2009 02:24
Last Modified:05 Apr 2016 13:23
Publisher:University of Tokyo
ISSN:1340-5705
Official URL:http://journal.ms.u-tokyo.ac.jp/abstract/jms150301.html
Related URLs:http://arxiv.org/abs/0704.2615

Download

Download PDF  'Cohomotopy invariants and the universal cohomotopy invariant jump formula'.
Preview
Filetype: PDF (Verlags-PDF)
Size: 1MB
Download PDF  'Cohomotopy invariants and the universal cohomotopy invariant jump formula'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 4)
Size: 1MB
Download PDF  'Cohomotopy invariants and the universal cohomotopy invariant jump formula'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 3)
Size: 583kB
Download PDF  'Cohomotopy invariants and the universal cohomotopy invariant jump formula'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 2)
Size: 574kB
Download PDF  'Cohomotopy invariants and the universal cohomotopy invariant jump formula'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 1)
Size: 572kB